Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 30, NWS State College, PA

May 14, 20105 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 14, 2010, 3:32 PM EDT for 5 counties in Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2010, 3:32 PM EDT (19:32 UTC)
Expired
May 14, 2010, 4:30 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Huntingdon County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 84 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 2:29 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM EDT, 13 minutes earlier.

Area forecast discussion, May 14, 3:19 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT FRI MAY 14 2010

.SYNOPSIS...
A COLD FRONT STRETCHING FROM THE FINGER LAKES REGION...THROUGH
NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL PUSH SOUTHEAST
ACROSS THE COMMONWEALTH LATE TODAY AND THIS EVENING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG AND AHEAD OF THE FRONT.
HIGH PRESSURE WILL BUILD EAST INTO THE STATE FOR THE WEEKEND
BRINGING DRY WEATHER WITH NEAR TO SLIGHTLY BELOW TEMPERATURES.
THE NEXT LOW PRESSURE AREA WILL APPROACH FROM THE OHIO VALLEY
EARLY NEXT WEEK. THIS SLOW MOVING WEATHER SYSTEM WILL BRING
SEVERAL PERIODS OF RAIN MONDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR TSTM WATCH 173 ISSUED RECENTLY FOR APPROX THE SOUTHERN HALF OF
PENN. A LENGTHY...BROKEN LINE OF HIGHLY SHEARED (AND SO FAR LOW-
TOPPED) TSRA STRETCHED ALONG AND JUST SE OF A COLD FRONT FROM NEAR
KIPT TO KIDI AT 19Z.

THE TSRA WILL BE DRIFTING INTO A MUCH BETTER ENVIRONMENT
(INSTABILITY AND LOW LEVEL SHEAR WISE) ACROSS LOWER SUSQ VALLEY
AFTER 20Z. 18Z RUC 0-1KM EHI WILL BE A HEALTHY 2-3 M2/S2 ACROSS
THE REGION NEAR AND TO THE EAST OF A KSEG TO KTHV LINE THROUGH
ABOUT 22Z. THEREFORE...SOME STORMS ENTERING THIS BETTER
CONVECTIVE ENVIRONMENT WILL DEVELOP ROTATION AND STRONGER UPDRAFTS
LEADING TO LOCALIZED LARGE HAIL/STRAIGHT LINE WINDS AND PERHAPS
EVEN A BRIEF TORNADO.

ACROSS THE NW HALF OF THE STATE...MOSTLY SUNNY SKIES WILL PREVAIL
THROUGH THE REMAINDER OF THE DAY WITH NOTHING MORE THAN A FEW
MINUTE SHOWER NEAR INTERSTATE THROUGH 21Z.

THIS EVENING THROUGH THE OVERNIGHT...CLEARING SKIES AND A 5 TO 10
KT WEST TO NW BREEZE WILL YIELD NEAR TO SLIGHTLY ABOVE NORMAL MIN
TEMPS. LOWS AT DAYBREAK SATURDAY WILL RANGE FROM THE L40S ACROSS
THE NW MTNS...TO THE MID 50S ACROSS THE LWR SUSQ VALLEY.

BASIN AVERAGE RAINFALL THROUGH EARLY THIS EVENING WILL RANGE FROM
JUST A FEW HUNDREDTHS OF AN INCH NEAR A KIDI TO KUNV AND KAVP
LINE...TO BETWEEN 0.10 AND 0.25 OF AN INCH ACROSS THE SOUTHERN
TIER COUNTIES.

&&

.SHORT TERM /SATURDAY/...
HIGH PRESSURE BUILDS INTO THE REGION SATURDAY...BRINGING MOSTLY
SUNNY SKIES CENTRAL AND SOUTH...WITH A FEW PERIODS OF BKN SKIES
ACROSS THE MTNS. THE VERTICAL MIXING DEPTH WILL INCREASE TO 5-6
KFT AGL DURING THE LATE MORNING AND AFTERNOON HOURS...TAPPING SOME
25 KT WIND WNW WINDS ALOFT AND TRANSPORTING THEM TO THE SFC IN
GUSTS.

MAX TEMPS SATURDAY WILL BE IN THE U50S TO MID 60S ACROSS THE
MTNS...AND U60S TO LOWER 70S ELSEWHERE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
MIN TEMPS WILL BE SETTLING INTO THE MID 30S ACROSS NRN PENN SAT
NIGHT...AND U30S TO MID 40S ACROSS THE CENTRAL AND SOUTH UNDER
CLEAR SKIES WITH DIMINISHING WIND. SCATTERED FROST IS POSSIBLE
ACROSS THE NRN MTNS LATE SAT NIGHT THROUGH SHORTLY AFTER DAYBREAK
SUNDAY.

LGT WINDS AND FAIR WX EXPECTED SUNDAY WITH SFC HIGH PRES OVER THE
REGION. THE HIGH WILL SLIDE OFF THE MID ATLC COAST AS LOW
PRESSURE MOVES EWD FROM THE PLAINS/MID MS VLY INTO THE OH VLY/LWR
LKS EARLY NEXT WEEK...BRINGING THE NEXT CHANCE FOR RAIN. MEDIUM
RANGE MODEL/ENSEMBLE GUIDANCE AND HPC PROGS SUGGEST THE SYSTEM
WILL OCCLUDE AND CONTINUE UNSETTLED CONDITIONS INTO THE MIDDLE OF
NEXT WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAINLY VFR FLYING CONDITIONS EXPECTED FROM LATE TODAY RIGHT
THROUGH THE WEEKEND ACROSS THE NRN 2/3RDS OF THE STATE.

SCTD MVFR TO HIGHLY LOCALIZED TO IFR CIGS AND VSBYS WILL OCCUR
ACROSS THE SOUTHERN TIER OF PENN IN SHOWERS/THUNDERSTORMS THROUGH
DUSK. AFTERWARD...VFR FOR THE NEXT 48-60 HOURS.

THE ONLY OTHER FLYING IMPACT FOR THE WEEKEND WILL BE A GUSTY WNW
WIND OF 15 TO 25 KTS...AND TURBULENT MIXING AFFECTING TAKEOFF AND
FAP FROM ABOUT 12Z SAT THROUGH 22Z SAT.

OUTLOOK...
SUN...VFR.
MON-WED...MVFR WITH LOCALIZED IFR...AND POOR FLYING CONDS. SCT
SHRA / ISO TSRA.

&&

.FIRE WEATHER...
MIN RELATIVE HUMIDITY WILL DIP TO 30-40 PERCENT SATURDAY...AND
COMBINE WITH A GUSTY 15 TO 25 MPH WEST NORTHWEST WIND AND DRY FINE
FUELS TO BRING A SLIGHTLY ELEVATED POTENTIAL FOR WILDFIRE
GROWTH/SPREAD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
SVR THUNDERSTORM WATCH 173 FOR SOUTHERN PENN THROUGH 01Z SATURDAY.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...FITZGERALD/STEINBUGL
AVIATION...LAMBERT
FIRE WEATHER...LAMBERT
Hazardous weather outlook, May 14, 2:43 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
243 PM EDT FRI MAY 14 2010

PAZ004>006-010>012-017>019-037-041-042-045-046-049-151845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
243 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>028-033>036-050>053-056>059-063>066-151845-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
243 PM EDT FRI MAY 14 2010

...SEVERE THUNDERSTORM WATCH 173 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.

LAMBERT

In the hours before

Special weather statement, May 14, 11:50 AM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1150 AM EDT FRI MAY 14 2010

PAZ026-033>036-141615-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-SOMERSET PA-
1150 AM EDT FRI MAY 14 2010

...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL BEDFORD...CENTRAL
FRANKLIN...EAST CENTRAL SOMERSET...NORTHERN FULTON AND SOUTH CENTRAL
HUNTINGDON COUNTIES...

AT 1139 AM EDT...A DEVELOPING THUNDERSTORM WAS NEAR WINDBER...MOVING
EAST AT 50 MPH. THIS CELL WAS WITHIN A LINE OF INTENSIFYING SHOWERS
LOCATED FROM ROCK SPRINGS TO SEVEN SPRINGS.

THE STORM SHOULD PRODUCE LIGHTNING BY NOONTIME...AND MAY WIND UP
PRODUCING WIND GUSTS TO 40 MPH AND SMALL HAIL WITHIN THE NEXT 45
MINUTES. THIS STORM WILL BE NEAR MANNS CHOICE AROUND 1155 AM...
CESSNA AROUND NOON...EVERETT AROUND 1205 PM...BREEZEWOOD AROUND 1210
PM AND VALLEY-HI AROUND 1215 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 134 AND 194...I-70 BETWEEN
MILE MARKERS 147 AND 151...I-81 BETWEEN MILE MARKERS 12 AND 23...I-99
BETWEEN MILE MARKERS 0 AND 8.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 220...ROUTE 522.

LAT...LON 4000 7883 4018 7881 4014 7759 4012 7756
      4009 7756 4006 7754 3987 7756

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, May 14, 12:52 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT FRI MAY 14 2010

PAZ026-036-056-063-141715-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-PERRY PA-
1252 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHERN CUMBERLAND...SOUTHEASTERN HUNTINGDON AND SOUTHERN PERRY
COUNTIES...

AT 1250 PM EDT...A STRONG THUNDERSTORM WAS 20 MILES SOUTH OF
HUNTINGDON...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DOYLESBURG AROUND 110 PM AND BIG SPRING STATE
PARK AROUND 115 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 191 AND 233...I-81 BETWEEN
MILE MARKERS 36 AND 57.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.

LAT...LON 4012 7803 4029 7805 4032 7773 4027 7770
      4033 7764 4039 7705 4015 7703 4012 7707
      4011 7800

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, May 14, 1:10 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT FRI MAY 14 2010

PAZ035-036-063-064-141745-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-FULTON PA-
110 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FRANKLIN...NORTHEASTERN
FULTON...SOUTHWESTERN CUMBERLAND AND WEST CENTRAL ADAMS COUNTIES...

AT 102 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD...MOVING
EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR FANNETTSBURG AROUND 120 PM...WILLOW HILL
AROUND 125 PM...UPPER STRASBURG AROUND 130 PM...SCOTLAND AROUND 135
PM AND SHIPPENSBURG AROUND 140 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 169 AND 190...I-81 BETWEEN
MILE MARKERS 14 AND 35.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 522.

LAT...LON 3993 7814 4011 7813 4011 7795 4007 7786
      4011 7783 4011 7738 3989 7739

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, May 14, 1:58 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EDT FRI MAY 14 2010

PAZ049-051>053-141830-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-UNION PA-
158 PM EDT FRI MAY 14 2010

...A THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA...MONTOUR...
NORTHEASTERN UNION AND NORTHERN NORTHUMBERLAND COUNTIES...

AT 148 PM EDT...A THUNDERSTORM WAS NEAR MIFFLINBURG...MOVING EAST AT
50 MPH.

THE STORM MAY PRODUCE GUSTY WINDS TO 40 MPH AND SMALL HAIL. THIS
STORM WILL BE NEAR MILTON AROUND 205 PM...WEST MILTON AROUND 210
PM...WASHINGTONVILLE AROUND 215 PM...JERSEYTOWN AROUND 220
PM...MILLVILLE AROUND 225 PM AND ORANGEVILLE AROUND 230 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 198 AND 240...I-180 BETWEEN MILE MARKERS 1
AND 5.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...STATE ROAD 45.

LAT...LON 4094 7633 4091 7708 4108 7710 4109 7698
      4110 7697 4117 7636

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, May 14, 2:59 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT FRI MAY 14 2010

PAZ024>026-141945-
BLAIR PA-CAMBRIA PA-HUNTINGDON PA-
259 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BLAIR...CENTRAL CAMBRIA
AND NORTHWESTERN HUNTINGDON COUNTIES...

AT 253 PM EDT...A STRONG THUNDERSTORM WAS NEAR NANTY-GLO...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LILLY...LORETTO...CASSANDRA...AND CHEST
SPRINGS AROUND 305 PM...TUNNELHILL...GALLITZIN...AND ASHVILLE AROUND
310 PM...HORSESHOE CURVE AROUND 315 PM...HOLLIDAYSBURG AND
DUNCANSVILLE AROUND 320 PM.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 24 AND 45.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ROUTE 422...ROUTE 522...STATE ROAD 453.

LAT...LON 4057 7881 4070 7788 4045 7787 4042 7790
      4040 7787 4034 7787 4041 7882

EXPERIMENTAL

FORECASTER: DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:11 AM EDTSpecial Weather StatementCTPElk49 min
May 14, 3:33 AM EDTSpecial Weather StatementCTPWarren27 min
May 14, 5:47 AM EDTSpecial Weather StatementCTPCameron, Clearfield, Elk28 min
May 14, 6:04 AM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk41 min
May 14, 6:35 AM EDTSpecial Weather StatementCTPClinton25 min
May 14, 9:00 AM EDTSpecial Weather StatementCTPBedford45 min
May 14, 11:50 AM EDTSpecial Weather StatementCTPBedford, Franklin25 min
May 14, 12:52 PM EDTSpecial Weather StatementCTPCumberland23 min
May 14, 1:10 PM EDTSpecial Weather StatementCTPFranklin35 min
May 14, 1:58 PM EDTSpecial Weather StatementCTPColumbia, Montour, Union32 min
May 14, 2:59 PM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon46 min
May 14, 3:04 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Huntingdon41 min
May 14, 3:19 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon41 min
May 14, 3:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
May 14, 4:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry70 min
May 14, 4:24 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry, Schuylkill57 min
May 14, 4:35 PM EDTSpecial Weather StatementCTPSomerset25 min
May 14, 4:40 PM EDTSpecial Weather StatementCTPFulton35 min
May 14, 4:53 PM EDTSpecial Weather StatementCTPSchuylkill22 min
May 14, 4:58 PM EDTTornado WarningCTPCumberland32 min
May 14, 5:05 PM EDTSpecial Weather StatementCTPBedford25 min
May 14, 5:15 PM EDTSevere Thunderstorm WarningCTPCumberland, York45 min
May 14, 5:28 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin31 min
May 14, 5:30 PM EDTSpecial Weather StatementCTPFulton30 min
May 14, 5:36 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York3 hr
May 14, 5:41 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, York64 min
May 14, 6:00 PM EDTSpecial Weather StatementCTPAdams30 min
May 14, 6:00 PM EDTSevere Thunderstorm WarningCTPLancaster, York75 min
May 14, 6:09 PM EDTSpecial Weather StatementCTPFranklin36 min
May 14, 6:12 PM EDTSpecial Weather StatementCTPSomerset33 min
May 14, 6:24 PM EDTSevere Thunderstorm WarningCTPAdams, York51 min
May 14, 6:55 PM EDTSpecial Weather StatementCTPAdams35 min
May 14, 7:16 PM EDTSpecial Weather StatementCTPYork29 min
May 14, 7:26 PM EDTAreal Flood AdvisoryCTPLancaster2 hr
May 14, 7:42 PM EDTSpecial Weather StatementCTPBlair33 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.